# SDR DALA2015110906837

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 78,796 hours, 35,948 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6C EMERGENCY LIGHT INOPERATIVE.  REPAIRED WIRE AT SEAT 6C EMERGENCY LIGHT CONNECTOR PERFORMED.  OPS CHECK GOOD REF SWPM 20-64-17 AND AMM 33-51-11.
